# SDR AWXA200400014

- Difficulty date: December 27, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 51,699 hours, 30,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK HFEC INSPECTION INDICATED A CRACK ON BS 178 BULKHEAD RT SIDE FRAME, RBL 70, WL 207.  MAINTENANCE REMOVED DAMAGED RT SIDE FRAME AT RBL 70, WL 207; FABRICATED A NEW REPLACEMENT FRAME; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8, PG 38.
